# SDR KCSA202209141108

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 90,244 hours, 25,214 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON HAS CRACK AT UPPER AFT CORNER OF ACCESS PANEL HOLE 432AL.
